# SDR 08FDEA00799

- Difficulty date: March 9, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING WING, LEADING EDGE TELESCOPIC DUCT CUTOUT DOOR OUTBOARD CORNER FOUND CRACKED.  REPAIRED AS PER SRM 57-10-00 FIGURE 43 VOLUME I AND EA 1-5710-115329.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
